# SDR A6WA200560001

- Difficulty date: January 3, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Escape Slide
- Component: Slide
- Component part number: D31050105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR ESCAPE SLIDE PRESSURE GAUGE NEEDLE IS IN THE NO-GO AREA.  MAINTENANCE REMOVED AND REPLACED EVACUATION.  (M)
